Rédigé par des étudiants ayant réussi Disponible immédiatement après paiement Lire en ligne ou en PDF Mauvais document ? Échangez-le gratuitement 4,6 TrustPilot
logo-home
Document preview thumbnail
Aperçu 3 sur 27 pages
Examen

NCLEX-RN Maternity Newborn Exam | Most Recent Exam 2026 2027 Actual Complete Real Exam Questions And Correct Answers (Verified Answers) Already Graded A+ | Guaranteed Success!! Newest Exam

Document preview thumbnail
Aperçu 3 sur 27 pages

NCLEX-RN Maternity Newborn Exam | Most Recent Exam 2026 2027 Actual Complete Real Exam Questions And Correct Answers (Verified Answers) Already Graded A+ | Guaranteed Success!! Newest Exam NCLEX-RN Maternity Newborn Exam | Most Recent Exam 2026 2027 Actual Complete Real Exam Questions And Correct Answers (Verified Answers) Already Graded A+ | Guaranteed Success!! Newest Exam NCLEX-RN Maternity Newborn Exam | Most Recent Exam 2026 2027 Actual Complete Real Exam Questions And Correct Answers (Verified Answers) Already Graded A+ | Guaranteed Success!! Newest Exam

Aperçu du contenu

NCLEX-RN Maternity > Newborn > Exam | Most Recent Exam 2026-
2027 Actual Complete Real Exam Questions And Correct Answers
(Verified Answers) Already Graded A+ | Guaranteed Success!! Newest
Exam


Review APGAR, fontanels, birthmarks, normal and abnormal findings, jaundice,
reflexes, and complications. (73 cards)
1
Q
What is an APGAR assessment?
A
It is done on the newborn at 1 minute and 5 minutes after birth to assess for
immediate complications.
It is done more often if there are complications.
2
Q
What is the highest and best score a newborn can get for an APGAR score?
A
10
Many newborns get a 9 due to cyanotic feet or hands.
3
Q
What are the 5 categories of an APGAR assessment?
A
1. Appearance/skin color
2. Pulse
3. Grimace/response to stimulation
4. Activity/muscle tone
5. Respiration effort

,4
Q
What is the possible score for each APGAR category?
A
The newborn can be assigned a 0, 1 or 2 for each category of APGAR.
 0 is the worst score
 2 is the best score
5
Q
What is the scoring for APGAR Activity/muscle tone?
A
 0 = flaccid/limp
 1 = minimal flexion
 2 = good flexion/active (sneezes or coughs)
6
Q
What is the scoring for APGAR Pulse?
A
 0 = absent
 1 = < 100 beats/minute
 2 = >100 beats/minute
7
Q
What is the scoring for APGAR Grimace/response to stimulation?
A
 0 = absent
 1 = grimace to suction or slap on soles of feet
 2 = responds promptly with cry or active movement

, 8
Q
What is the scoring for APGAR Appearance/skin color?
A
 0 = pallor or cyanosis (blue color)
 1 = cyanotic extremities
 2 = all normal color / pink
9
Q
What is the scoring for APGAR Respiration effort?
A
 0 = absent
 1 = slow and weak
 2 = vigorous cry and respirations between 30 - 60
10
Q
What are the 3 interventions immediately following the birth of a newborn?
A
1. suction mouth and nares with a bulb syringe
2. dry the newborn and stimulate crying by rubbing the back
3. put baby under a warmer or skin-to-skin contact with woman

Infos sur le Document

Cours
Publié le
26 avril 2026
Nombre de pages
27
Écrit en
2025/2026
Type
Examen
Contenu
Questions et réponses
18,49 €

Mauvais document ? Échangez-le gratuitement Dans les 14 jours suivant votre achat et avant le téléchargement, vous pouvez choisir un autre document. Vous pouvez simplement dépenser le montant à nouveau.
Rédigé par des étudiants ayant réussi
Disponible immédiatement après paiement
Lire en ligne ou en PDF

Seller avatar
Les scores de réputation sont basés sur le nombre de documents qu'un vendeur a vendus contre paiement ainsi que sur les avis qu'il a reçu pour ces documents. Il y a trois niveaux: Bronze, Argent et Or. Plus la réputation est bonne, plus vous pouvez faire confiance sur la qualité du travail des vendeurs.
NURSEGENLPN
3,8
(22)
Vendu
152
Abonnés
4
Éléments
10757
Dernière vente
3 jours de cela



Pourquoi les étudiants choisissent Stuvia

Créé par d'autres étudiants, vérifié par les avis

Une qualité sur laquelle compter : rédigé par des étudiants qui ont réussi et évalué par d'autres qui ont utilisé ce document.

Le document ne convient pas ? Choisis un autre document

Aucun souci ! Tu peux sélectionner directement un autre document qui correspond mieux à ce que tu cherches.

Paye comme tu veux, apprends aussitôt

Aucun abonnement, aucun engagement. Paye selon tes habitudes par carte de crédit et télécharge ton document PDF instantanément.

Student with book image

“Acheté, téléchargé et réussi. C'est aussi simple que ça.”

Alisha Student

Vous travaillez sur vos références ?

Créez des citations précises en APA, MLA et Harvard avec notre générateur de sources gratuit.

Vous travaillez sur vos références ?

Foire aux questions